Forum

holiday

I haven’t been on here in a while, but have always been meaning to check in .I have been diagnosed as having secondary

progressive and prescribed capoxone. both my feet went numb and left leg, below the knee yesterday. due to this Ian immobile. this episode has been worse than the last one. i am due ti go on a weeks holiday i a couple of weeks and am looking for advise please. I have thought about contacting my GP and asking for some steriods.

Yes, I think you do need to see your gp or speak to your ms nurse.

Enjoy your holiday hun.

Pollx

1 Like

Hi, thanks for replying to my message. I contacted ms nurse and she faxed a letter to my gp requesting steroids for me. 50mgs for 5 days. I hope it does th trick.

Hope the steroids do the trick and you have a super holiday.

Pollx

hi bibby

hope the steroids do the job.

have you got a walking stick, wheelchair or rollator?

these can help not only wth walking but also with fatigue,

those rollators with a seat on are ideal for being able to have a sit down wherever you are.

enjoy the holiday

carole x

2 Likes